# SDR DXTA2012111905184

- Difficulty date: November 16, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 7,603 hours, 5,997 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Gcu
- Part number: 51525001F
- Part serial: Y3342
- Condition: Failed
- Location: Apu
- Part time: 7,603 hours, 5,997 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH THE APU RUNNING AND GENERATOR ONLINE, THE COCKPIT LIGHT STARTED GETTING BRIGHT AND THE AVIONICS FAN STARTED SPEEDING UP. I SAW THE VOLTS RAPIDLY CLIMB, AND THE GCU DID NOT KICK THE GENERATOR OFFLINE UNTIL APPROX 33 VOLTS. AN UNUSUAL SMELL WAS ALSO NOTED FROM UNKNOWN SOURCE.  REMOVED AND REPLACED APU GCU IAW MM 24-31-02. OPERATIONAL CHECK GOOD. PERFORMED GENERAL OPERATION ON SYSTEMS IN COCKPIT WITH REF TO A/C FLIGHT MANUAL CHECKLIST AND OPERATIONAL CHECK GOOD. NO UNUSUAL SMELLS NOTED.
